International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 197-200

A note on subordination

Shigeyoshi Owa

Department of Mathematics, Kinki University, Osaka, Japan

Received 20 March 1984

Copyright © 1986 Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Suffridge showed a result for subordinate functions. The object of the present paper is to show some subordinate theorems with the aid of the result by Suffridge.